# SDR IPXA2014051282932

- Difficulty date: May 12, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Engine: Ge CF680
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Open
- Location: Rt Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PERFORMED AN  AIR TURN BACK DUE TO RT ENGINE OIL PRESSURE LOW ON CLIMBOUT.  ENGINE WAS NOT SHUTDOWN.  FOUND RT ENGINE OIL CAP OPEN.  SERVICED RT ENGINE WITH TWO QUARTS OF OIL  IAW AMM 12-13-01-613.  OK FOR SERVICE.
